# SDR SWAA2025020491976

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 63,631 hours, 41,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS 1/2' LONG CRACK ON AFT SIDE OF VACUUM WASTE EXHAUST PORT.  FUSELAGE STATION 918 AND 3.5 INCHES ABOVE STRINGER 22L.  COMPLIED WITH TASK CARD.  COMPLIED WITH EA 25-153-00283.
